# SDR KNF2006F00000

- Difficulty date: October 5, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N8564Q
- Make and model: Cessna U206F
- Aircraft serial: U20603420
- Engine: Cont IO520*
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge
- Condition: Damaged
- Location: Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ROUTINE, NR 3 INSPECTION, (WINGS, TAIL SURFACES, INTERIOR) MOVEMENT WAS NOTICED IN THE RT WING.  IB AILERON HINGE ASSY WHEN THE AILERON WAS HELD AGAINST THE TRAVEL STOP.  UPON FURTHER INSPECTION, A SMALL CRACK WAS NOTICED IN THE IB FLANGE OF THE HINGE ASSY.  THE AILERON BAY FILLET WAS REMOVED BY DRILLING OUT THE ATTACHING RIVETS.  WHEN THE FILLET WAS REMOVED FROM THE AILERON BAY, A SECOND CRACK WAS FOUND ON THE OPPOSING FLANGE.  BOTH CRACKS WERE LOCATED IN THE RADIUS OF THE FLANGES.  THE OB FLANGE WAS CRACKED APPROXIMATELY ONE THIRD THE HINGE ASSY LENGTH.  THE IB FLANGE WAS CRACKED ABOUT ONE THIRD OF THE LENGTH.  IT SOULD BE NOTED HERE, THE AILERON BAY FILLET DOES NOT ALLOW FOR INSPECTION OF THE OB FLA
